Parapatits, L. (2014). SL(n)-covariant Lₚ-Minkowski valuations. Journal of the London Mathematical Society, 89(2), 397–414. https://doi.org/10.1112/jlms/jdt068
E104-06 - Forschungsbereich Konvexe und Diskrete Geometrie
-
Zeitschrift:
Journal of the London Mathematical Society
-
ISSN:
0024-6107
-
Datum (veröffentlicht):
Apr-2014
-
Umfang:
18
-
Verlag:
WILEY
-
Peer Reviewed:
Ja
-
Keywords:
General Mathematics
-
Projekttitel:
Minkowski valuations and geometric inequalities (Fonds zur Förderung der wissenschaftlichen Forschung (FWF)) Linearly intertwining maps on convex bodies: P23639-N18 (FWF Fonds zur Förderung der wissenschaftlichen Forschung (FWF))
-
Forschungsschwerpunkte:
außerhalb der gesamtuniversitären Forschungsschwerpunkte: 100%